Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

182 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have spastic colon and i am getting slimy feces with wind. Do i need to worry ?

Hi when i go to the bathroom and I feces nothing but wind comes out and also a clear slime . i do have a spastic colon could it be because of that? it has only been like this today and i was wondering if i should be scared or worried. what could this be? and what can i do?
Mon, 20 Jun 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
Medical Topics
General & Family Physician 's  Response
Hello;

welcome to HealthcareMagic

Usually slimy mucus comes in stools due to infection of intestine due to amoebiasis or in case of drug induced diarrhoea.Please consult a doctor and get examined ;after examination he may prescribe you antibiotic like metronidazole/tinidazole in the required dose as the dose is dependent on weight of a person.Do not get scared but you need to consult and get treated.

Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I AM SUFFERING FROM SPASTIC COLON AND WAS OPERATED FOR SPASTIC COLON ABOUT 25 YEARS BACK, THERE IS HARDLY ANY IMPROVEMENT I AM HAVING GUT SENSATION ON THE LEFT HAND SIDE OF MY STOMACH AND FEELING TOO MUCH UNCOMFORTABLE THROUGHOUT. I FEEL A LITTLE COMFORTABLE WHEN THE WIND PASSES.CAN YOU ADVISE ME ABOUT THE TREATMENT.SSPURI

doctor1 MD

I was ill with a stomach bug last Thursday. Ever since then, my stomach has been making loud rumbling noises and even though the watery stools stopped yesterday morning (Sunday), it feels as though I need to go to the bathroom every 2 hours due to my stomach. I have a spastic colon and therefore, I am used to my stomach only going once a day, however, now it seems to be almos 3 to 4 times. Please help?

doctor1 MD

I m in Mexico and the doctor here said my WBC was 2-4 in fecal test and it should be 0-1. Diagnoses is spastic colon or colitis. My symptoms are sudden pain under my breastbone that makes the rest of my stomach feel tender. Almost nightly diarrhea and feeling of not completely voiding.

Recent questions on  Waterborne diseases

doctor1 MD

84 year old mother experiencing bright orange stool, flaky, diarrhea. She had this problem last week, too Imodium did not have bowel movement for several days. Yesterday had a bright orange more solid BM. This morning has bright orange diarrhea with stomach pain. What to do?

doctor1 MD

Day one started with severe left abdominal pain that radiated toward my back. Got sick to stomach and was not able to use restroom. Stayed in pain and nauseous all day. Finally decided to try some mag citrate and have had watery diarrhea since. Got a little bit of appetite back on 2nd day but after eating supper got bad back ache in lower left side. Lasted throughout next day. Did not eat and had watery diarrhea that day. Finally felt better around 9pm and ate now pain is back. What s wrong?

doctor1 MD

I have had diarrhea very bad stomach pains with gas pains that caused me to find myself in the shower . As I had fallen off the stool in to the shower. My husband tried to wake me for 5 min. I had fractured my eye in 3 places. The rest of the night I vomited. Yesterday I noticed what looked like string in my stool. Could it be a worms.

doctor1 MD

Hi. I was on an antibiotic called Cefdinir. After about 4 days i had severe diarrhea. I called the doctor on the 6th day. He said I could stop taking them. . I did but the diarrhea continued for weeks. I took immodium and gas-x which would temporarily stop it, but i still had sever pain in my lower left abdomen. Someone suggested i take a probiotic which i started 2 days ago. So the diarrhea stopped but i still get the pain off and on. Should i be worried and also can i take more than one probiotic pill a day? the pill is1mg.

doctor1 MD

Hello Sir, I was having Jaundice a month back, my bilirubin level was 5 at its XXXXXXX .on the 9th of November..was hospitalised for a week and then my bilirubin was 2..now it is 1.5..and also my sgpt and sgot are in its range.. I wanted to know...

doctor1 MD

My wife is pragnant. She is on 6th month. She is having disentry for last two days. Is it something worry about?

doctor1 MD

I was diagnosed having gastric flu , although I have got over most of the symptoms I still have dhyarea after 11 days is this normal